Existence of solutions of system of functional-integral equations using measure of noncompactness

Document Type : Research Paper


1 Department of Mathematics, School of Advanced Sciences, Vellore Institute of Technology, Vellore-632014, TN, INDIA

2 Department of Mathematics, Sari Branch, Islamic Azad University, Sari, Iran

3 Department of Mathematics‎, ‎Texas A \& M University‎ - ‎Kingsville‎ - ‎78363-8202‎, ‎Texas‎, ‎USA‎‎


‎We propose to investigate the solutions of system of functional-integral‎ ‎equations in the setting of measure of noncompactness on real-valued bounded and continuous Banach space‎. To achieve this‎, ‎we first establish some new Darbo type fixed and coupled fixed point results for‎ $\mu$-set $(\omega,\vartheta)$-contraction operator‎ ‎using arbitrary measure of noncompactness in Banach spaces‎. An example is given in support for the solutions of a pair of system of functional-integral‎ equations‎.


[1] I. Altun, and D. Turkoglu, A fixed point theorem for mappings satisfying a general contractive condition of operator type, J. Comput. Anal. Appl. 9(1) (2007) 9–14.
[2] A. Aghajani, J. Banas, and N. Sabzali, Some generalizations of Darbo fixed point theorem and applications, Bull. Belg. Math. Soc. Simon Stevin,20(2) (2013) 345–358.
[3] A. Aghajani, and N. Sabzali, A coupled fixed point theorem for condensing operators with application to system of integral equations, J. Nonlinear Convex Anal.15(5) (2014) 941–952.
[4] J. Banas, Measures of noncompactness in the space of continuous tempered functions, Demonst. Math. 14 (1981) 127–133.
[5] J. Banas and K. Goebel, Measures of Noncompactness in Banach Spaces, Lecture Notes in Pure and Applied Mathematics, p. 60. Dekker, New York, 1980.
[6] J. Banaś and M. Mursaleen, Sequence Spaces and Measures of Noncompactness with Applications to Differential and Integral Equations, Springer, New Delhi, 2014.
[7] J. Banaś, D. O’Regan, and K. Sadarangani, On solutions of a quadratic Hammerstein integral equation on an unbonded interval, Dynam, Systems Appl. 18 (2009) 251–264.
[8] G. Darbo, Punti uniti i transformazion a condominio non compatto, Rend. Sem. Math. Univ. Padova 4 (1995) 84–92.
[9] D. Guo, V. Lakshmikantham, and X. Liu, Nonlinear Integral Equations in Abstract Spaces, vol. 373 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1996.
[10] M. Javahernia, A. Razani, and F. Khojasteh, Common fixed point of the generalized Mizoguchi-Takahashi’s type contractions, Fixed Point Theory Appl. 2014 (2014), doi:10.1186/1687-1812-2014-195.
[11] K. Kuratowski, Sur les espaces completes, Fund. Math., 15 (1930) 301-309.
[12] N. Mizoguchi and W. Takahashi, Fixed point theorems for multivalued mappings on complete metric spaces, J. Math. Anal. Appl. 141(1) (1989) 177-188.
[13] M. Mursaleen and S.A. Mohiuddine, Applications of measures of noncompactness to the infinite system of differential equations in lp spaces, Nonlinear Anal.: Theory Meth. Appl. 75 (2012) 2111–2115.
[14] M. Mursaleen, and Syed M.H. Rizvi, Solvability of infinite systems of second order differential equations in c0 and ℓ1 by Meir-Keeler condensing operators, Proc. Amer. Math. Soc. 144(10) (2016) 4279–4289.
Volume 12, Issue 1
May 2021
Pages 583-595
  • Receive Date: 23 October 2018
  • Revise Date: 18 December 2019
  • Accept Date: 06 July 2020